# SDR DL72K952651

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, NR 1 L/E SLAT LOWER COVE SKIN ATTACH ANGLE CRACKED AT I/B STOP PAD.  REPAIRED PER MM 57-54-0 PG 12.
